MathSciNet Relay Station
MathSciNet bibliographic data
MR2015255 22E46 (14M15)
Gindikin, S.; Matsuki, T. Stein extensions of Riemannian symmetric spaces and dualities of orbits on flag manifolds. Transform. Groups 8 (2003), no. 4, 333–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement